Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Otitis media, causes and remedies - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hI
User :   Yeah two day's ago i woke up and my ear started to feel full... Then last night it started hurting so i drank Ibuprofen and it went away. last month i got diagnosed with Otitis Media in my right ear. But this time My left ear seems to have It. I think i do because my left ear feels full. I went to the doctor and he couldn't attend me today til the 23r'd . I have left over CIPRODEX ear drops from my last infection. I started using it last night. You think it will work with out amoxillin?
Doctor :  
User :   ok
Doctor :   do you have fever?

User :   no
User :   i feel fine
Doctor :  
its only pain and fulness
Doctor :  
thats all you have?
User :   yeah but not pain anymore
Doctor :  
ok for time being i dont think you need amox
Doctor :  
only ciprodex will be sufficient
User :   Oh okay should i take it for ten days's like last time?
Doctor :  
for five days is ok latter if necessary it can be continued
User :   Oh okay thanks ... Um why do i get ear infections so often?
User :   How can i prevent it?
Doctor :  
its because of
Doctor :  
dysfunction of
Doctor :  
the eustation tube
Doctor :  
this tube is a connection

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor